# SDR C2XA03BT066

- Difficulty date: June 9, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 3,031 hours, 2,345 cycles
- Engine: Allsn AE3007A
- Engine time: 5,381 hours, 4,781 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 5,381 hours, 4,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON POST FLIGHT FOUND TAR ON FAN BLADES OF NR 1 ENGINE.  MAINTENANCE PERFORMED INSPECTION FOR FOD ON THE NR 1 ENGINE FAN BLADES, FAN BYPASS VANES.  FOUND TAR RESIDUE PASSED CLEAR OF INTERNAL SURFACES.  CLEANED FAN BLADES AND FAN BYPASS VANES.  PERFORMED BOROSCOPE INSPECTION OF THE COMPRESSOR SECTION IAW REFERENCE AE3007 MM 72-30-00-200-801, UP TO AND INCLUDING INLET GUIDE VANES.  FOUND NO EVIDENCE OF FOD INGESTION.  AIRCRAFT RETURNED TO SERVICE.
